advertisement
Question
Posted by: Anon | 2010/04/26

Bleeding

Dear Doc

I have been on Melodene for a couple of years now, I have never had any problems before with my period. Since about a month ago after my last period, I''ve been having menstrual cramps as if I''m going to have my period again.
My next period is only due to start in 2 weeks time, but I have started bleeding this week already (am still on the white pill).
Could it be the pill, or should I rather make an appointment with a Gynae?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Make an appointment with your gynae.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/04/29

Make an appointment with your gynae.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement